# SDR QXEA2019122600479

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 43,341 hours, 45,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Frozen
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN FORWARD PASSENGER DOOR AFTER LANDING. DOOR OPENED NORMALLY AFTER AT THE GATE FOR ABOUT 10 MINUTES. SUSPECT WATER FREEZING IN LOCKING MECHANISM. REMOVED FROM SERVICE. FOUND EXTERIOR DOOR HANDLE CAVITY DRAIN OBSTRUCTED WITH DEBRIS, CLEANED DRAIN. PERFORMED OPERATIONAL CHECK OF THE DOOR SEAL PRESSURIZATION SYSTEM IAW Q400 AMM MCN 652542 ISSUE 3, NO DEFECTS NOTED. PERFORMED OPERATIONAL TEST OF THE FORWARD PASSENGER DOOR IAW Q400 AMM TASK 52-11-00-710-802, NO DEFECTS NOTED. AIRCRAFT OK FOR CONTINUED SERVICE. NO PARTS REPLACED.
